| Model Number |
2237-60100 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient's ethnicity and race are unknown.This information was not available from the facility.Patient information regarding medical history is unknown.This information was not available from the facility.The angiosculpt device was discarded by the facility, thus no returned product investigation was performed.
Event or Problem Description
The angiosculpt device was used to treat a severely calcified distal sfa.During inflation at 4 atm, the balloon ruptured.The procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.